Patient: I had an I pill. I had my period 6 days later. It was heavy. The next period was late by 4 days and lasted only 3 days. It was lighter than normal. I hady third period right on time. This lasted 4 days but was also lighter than normal. Each time I had pain like I normally do in a period. I took a pregnancy test after the second period. It was negative. Can I still be pregnant or is it the I pill messing up my periods. I also do not have any other symptoms. I also have lost weight.
Doctor: Hello,Thanks for the query.Since you have got the menstrual cycles every month in a row after the last sexual inte rcourse, it rules out all possibilities of a pregnancy.The i pill can cause changes in menstrual pattern making the bleeding heavy or lighter. Do not take it regularly, it is only for emergency use when you do not have a regular planned contraception.Hope this helped.Regards
Comments / Follow Ups
Patient: Thanks a lot for responding. It really helped.
Patient: I also wanted to ask another thing. I have read many stories wherein the mothers had a “period” regularly and didn’t even know they were pregnant till 20 weeks or so. Is this possible?